DOI 10.5177/ntvt.2010.08.09189
[A toxic reaction of the oral mucosa to alendronate (Fosamax)].
Аннотация
A 90-year old woman attended a department of Oral and Maxillofacial Surgery with a tongue that had been painful for at least 3 months. Clinical examination revealed extensive bullous and ulcerative lesions located on the tongue, the oral vestibule and the buccal mucosa on both sides. A variety of diseases may be causative of ulcerative stomatitis: autoimmune diseases (like Pemphigus vulgaris, Erosive Lichen Planus, SLE or M. Crohn), or a viral, bacterial or mycotical infection, vitamin deficiency, a toxic reaction to medication or an immune deficiency. After an extensive, clinical examination, a definitive diagnosis still had not been achieved. The patient suffered from osteoporosis, for which she used alendronate (Fosamax). A study of the literature described a possible relationship between the occurrence of oral ulcers and the use of oral biphosphonates. Since a toxic reaction to alendronate was suspected, the use of Fosamax tablets was suspended. Three months later a complete recovery of the oral mucosa was observed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.